# SDR DHL2003604615

- Difficulty date: May 10, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING IB L/E CORRODED AT STA. XFS.710.000.  PERFORMED MAJOR REPAIR IAW EODHL-030509, ED-3314. REMOVED FASTENERS. REMOVED CORROSION IAW SRM 51-1-8 PG.17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 PG.11-12. TRIMMED OUT CORRODED SKIN AREA IAW EODHL-030509, ED-3314. PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER (7075-T6 AL0.063) AND FILLER (7075-T6 AL0.050) IAW EODHL-030509, ED-3314. CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER AND FILLER INNER SIDE IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EODHL-030509, ED-3314, SRM 51-1-21 PG.1, SRM 51-1-20D PG.9.
